On invariants for measure preserving transformations

Tom 169 / 2001

G. Hjorth Fundamenta Mathematicae 169 (2001), 51-84 MSC: Primary 03A15. DOI: 10.4064/fm169-1-2

Streszczenie

The classification problem for measure preserving transformations is strictly more complicated than that of graph isomorphism.

Autorzy

  • G. Hjorth6363 MSB, Mathematics
    UCLA
    Los Angeles, CA 90095-1555, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek